MAUDE Adverse Event Report: COOPERSURGICAL, INC. MITYONE MUSHROOM CUP

COOPERSURGICAL, INC. MITYONE MUSHROOM CUP
Model Number 10067
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Description of event: "md attempting vacuum.Both items broke at the junction where the mushroom cap meets the long plastic arm.Physician questions if the pop off mechanism was working as she felt it should have popped off instead of break." mityone mushroom cup 10067 e-complaint (b)(4).
 
Event or Problem Description
Customer reported: ""md attempting vacuum.Both items broke at the junction where the mushroom cap meets the long plastic arm".1216677-2020-00255-1 10067 mityone mushroom cup (b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation, review dhr, inspect returned samples.Distribution history: the complaint product was manufactured at csi on 5/22 - 5/27-2020 under work order 287262.Manufacturing record review: dhr-10067 - 287262 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint product was returned to csi and confirmed (b)(6) 2021.Visual evaluation: a visual evaluation of the complaint product was completed and confirmed (b)(6) 2021.Functional evaluation: an evaluation of the complaint product could not be completed as the complaint product was returned in a nonfunctional manner due to reported event, see attached email with photos.Root cause: definitive root cause as to the resulting reported event is indeterminable.Pull test supplier data indicated acceptable results.Corrective actions: not applicable as the affected devices were individually tested before packaging and were found to be acceptable.No further action is required at this time.Was the complaint confirmed? yes.

Brand Name
MITYONE MUSHROOM CUP
Common Device Name
MITYONE MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10803701
Report Number1216677-2020-00255
Device Sequence Number19463319
Product Code HDB
UDI-Device Identifier00888937003123
UDI-Public888937003123
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2023
Device Model Number10067
Device Catalogue Number10067
Device Lot Number287262
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown